Alert archive / Oklahoma / Flash Flood Warnings in 2026

Flash Flood Warning 1, NWS Tulsa, OK

March 5, 2026Latimer County, Pittsburg County, Pushmataha County, Oklahoma

NWS Tulsa, OK issued this flash flood warning at Mar 5, 2026, 7:39 AM CST for Latimer County, Pittsburg County, Pushmataha County, Oklahoma. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 5, 2026, 7:39 AM CST (13:39 UTC)
Expired
Mar 5, 2026, 10:45 AM CST
In force
3 hr
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Flood severity
None

Counties Latimer County, OK, Pittsburg County, OK, Pushmataha County, OK

The radar

The Western Arkansas radar (KSRX), 122 km from the middle of the area, began a volume at 13:39 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Norman, OK (KOUN), launched 12:00Z, 1.7 hours before the alert went out and 185 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 12:00Z on 2026-03-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 12:00Z on 2026-03-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 142 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
452 m above ground
0-6 km bulk shear
32 kt
0-1 km storm-relative helicity
142 m²/s²
0-3 km storm-relative helicity
135 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.6

Open this sounding in Storm Lab

The text

As transmitted.

833 
WGUS54 KTSA 051339
FFWTSA
OKC077-121-127-051645-
/O.NEW.KTSA.FF.W.0001.260305T1339Z-260305T1645Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Tulsa OK
739 AM CST Thu Mar 5 2026

The National Weather Service in Tulsa has issued a

* Flash Flood Warning for...
  Southwestern Latimer County in southeastern Oklahoma...
  Southeastern Pittsburg County in southeastern Oklahoma...
  Northwestern Pushmataha County in southeastern Oklahoma...

* Until 1045 AM CST.

* At 739 AM CST, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Between 2 and 4 inches of rain 
  have fallen. Additional rainfall amounts of 0.5 to 1.5 inches are 
  possible in the warned area. Flash flooding is ongoing or expected 
  to begin shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Yanush...                          Sardis...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

&&

LAT...LON 3479 9551 3486 9517 3471 9506 3470 9506
      3468 9515 3455 9567 3458 9567 3459 9567
      3459 9570 3459 9573 3473 9580

FLASH FLOOD...RADAR INDICATED

$$

Mejia
2 follow-up statements
479 
WGUS74 KTSA 051614
FFSTSA

Flash Flood Statement
National Weather Service Tulsa OK
1014 AM CST Thu Mar 5 2026

OKC077-121-127-051645-
/O.CON.KTSA.FF.W.0001.000000T0000Z-260305T1645Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Latimer OK-Pittsburg OK-Pushmataha OK-
1014 AM CST Thu Mar 5 2026

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1045 AM CST THIS 
MORNING FOR SOUTHWESTERN LATIMER, SOUTHEASTERN PITTSBURG AND 
NORTHWESTERN PUSHMATAHA COUNTIES...

At 1014 AM CST, Doppler radar indicated thunderstorms producing 
heavy rain across the warned area. Between 2 and 4 inches of rain 
have fallen. Additional rainfall amounts up to 0.5 inches are 
possible in the warned area. Flash flooding is ongoing or expected 
to begin shortly.

HAZARD...Flash flooding caused by thunderstorms.

SOURCE...Radar.

IMPACT...Flash flooding of small creeks and streams, urban areas,
         highways, streets and underpasses as well as other poor
         drainage and low-lying areas.

Some locations that will experience flash flooding include...
  Yanush...                          Sardis...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

&&

LAT...LON 3479 9551 3486 9517 3471 9506 3470 9506
      3468 9515 3455 9567 3458 9567 3459 9567
      3459 9570 3459 9573 3473 9580

FLASH FLOOD...RADAR INDICATED

$$

Mejia
743 
WGUS74 KTSA 051642
FFSTSA

Flash Flood Statement
National Weather Service Tulsa OK
1042 AM CST Thu Mar 5 2026

OKC077-121-127-051652-
/O.EXP.KTSA.FF.W.0001.000000T0000Z-260305T1645Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Latimer OK-Pittsburg OK-Pushmataha OK-
1042 AM CST Thu Mar 5 2026

...FLASH FLOOD WARNING WILL EXPIRE AT 1045 AM CST THIS MORNING FOR 
SOUTHWESTERN LATIMER, SOUTHEASTERN PITTSBURG AND NORTHWESTERN 
PUSHMATAHA COUNTIES...

The heavy rain has ended. Flooding is no longer expected to pose a 
threat at this time. Please continue to heed remaining road closures.

&&

LAT...LON 3479 9551 3486 9517 3471 9506 3470 9506
      3468 9515 3455 9567 3458 9567 3459 9567
      3459 9570 3459 9573 3473 9580

$$

Mejia

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this flash flood warning went out at Mar 5, 5:43 AM CST, 1 hour 56 minutes earlier. Its key messages:

  • Updated at 540 AM CST Thu Mar 5 2026
  • Limited severe potential into early Thursday morning across southeast OK and part of northwest AR. Locally heavy rainfall likely.
  • Potentially more widespread severe weather threat may develop Friday into Saturday, with continued heavy rainfall potential.
  • Unsettled weather returns early next week.
Area forecast discussion, Mar 5, 5:43 AM CST, 1 hour 56 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
543 AM CST Thu Mar 5 2026

...New AVIATION...

.KEY MESSAGES...
Updated at 540 AM CST Thu Mar 5 2026

 - Limited severe potential into early Thursday morning across
   southeast OK and part of northwest AR. Locally heavy rainfall
   likely.

 - Potentially more widespread severe weather threat may develop
   Friday into Saturday, with continued heavy rainfall potential.

 - Unsettled weather returns early next week.

&&

.SHORT TERM...
(Through Thursday Night)
Issued at 1234 AM CST Thu Mar 5 2026

As of early Thursday morning, the surface frontal boundary was
nearly stationary from southern Pittsburg co to western Carroll co
AR. Along and south of this boundary, dewpoints in the upper 50s
and lower 60s were common, while upper 40s to mid 50 dewpoints
were reported to the north/northwest. Aloft, a 30-45KT low level
jet was oriented from southwest to northeast over top the
boundary, and ahead of a shortwave centered over Kansas moving
toward the east/northeast. At the same time, the western portion
of mostly elevated instability was positioned near the boundary
and extended eastward into Arkansas. The combination of these
features were aiding in the continuous development of showers and
thunderstorms moving northeast across much of the CWA, with the
bulk of the activity along and east/southeast of a line from
McIntosh co to Benton co.

Through mid morning Thursday, showers and thunderstorms are
expected to continue to develop and spread northeast across much
of the CWA while the boundary slowly begins to retreat northward.
Through the overnight hours, elevated instability is progged to
weaken while the low level jet core shifts east/northeast with the
movement of the upper level trof axis. In response, a limited
severe potential remains through the overnight hours along and
southeast of the front. By mid morning Thursday, the front is
forecast to become oriented more west to east near Interstate 40
and then lift northward into Kansas by early afternoon.

Also early to mid morning Thursday, with flow nearly parallel to
the boundary, precipitable water values in the 99th percent- tile
for March, and precip training over the same areas will continue a
heavy rain threat that could lead to flooding concerns. The
greater potential is across southeast Oklahoma into northwest
Arkansas, where rainfall amounts of a half inch to locally over
2.5 inches have already fallen within the past 24-hrs.

Once the shortwave exits and the boundary lifts north of the CWA,
precip chances look to decrease Thursday afternoon/evening before
increasing again across parts of eastern Oklahoma Thursday night.
Additional thunderstorms are forecast to develop along a dryline
over the Panhandles Thursday afternoon/evening and could make a
run toward eastern Oklahoma as the low level jet intensifies
again with another low pressure system moving into the Desert
Southwest U.S.

Temperatures through early Thursday morning look to remain nearly
steady and then begin to warm behind the lifting front. High
temperatures upper 60s to mid 70s should be common Thursday
afternoon.

&&

.LONG TERM...
(Thursday Night through Wednesday)
Issued at 1234 AM CST Thu Mar 5 2026

The upper level low pressure system moving into the Desert
Southwest is progged to have a portion of its energy split off and
push northeast into the Plains while the parent trof axis develops
a cutoff low over the Baja during the weekend. With the wave
moving out into the central Plains Friday and a deepening surface
low lee of the Rockies, a cold front will push southeast and into
the CWA Friday night. Ahead of the front, thunderstorm chances are
forecast to be ongoing early Friday morning with storm potentials
moving in from the west. A limited severe potential exists with
this early activity. However the greater severe potential develops
Friday afternoon into Friday night with storm redevelopment
forecast over the CWA. Uncertainties remain with the severe
potential due to cloud cover, the amount of storm coverage Friday
morning, and just how quickly the cap can erode Friday afternoon.
Though, warmer temperatures and gusty southerly flow transporting
an increase in low level moisture into the region will aid
instability to elevate severe potentials again for the CWA. Large
hail, damaging wind, and also a tornado threat are possible. A
heavy rain threat that could lead to additional flood concerns
also exists through Friday night.

The cold front moves through Friday night and exits Saturday
morning with precip chances finally tapering off during the day in
southeast Oklahoma before the 850-mb front exits. Behind the
front, surface high pressure filters over the region through
Sunday and then exits Monday. Latest model solutions continue to
indicate the cut off low making its way eastward through Texas
Tuesday/Wednesday with another cold front dropping into the region
Wednesday. Uncertainties exist with timing and precip potentials,
though will increase PoPs again for this time fame.

&&

.AVIATION...
(12Z TAFS)
Issued at 540 AM CST Thu Mar 5 2026

Corridor of showers and storms ongoing across SE OK will likely
continue through much of the morning with periodic impacts at KMLC
and KFSM. Further north isolated showers are more likely across NE
OK and far NW AR. Widespread IFR to periodic LIFR ceilings will be
the near term focus for flight level impacts with a slow
improvement through the day into MVFR to low VFR ceilings this
afternoon into the evening. Additional storms move into E OK by
late evening into early morning Friday w/ low clouds again
developing and spreading northward into the region. Strong low
level jet will yield wind shear for all terminals.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   70  62  74  48 /  20  40  80  70
FSM   76  62  78  59 /  80  10  80  90
MLC   75  62  75  53 /  80  20  80  80
BVO   70  58  74  42 /  20  60  70  60
FYV   73  59  76  53 /  70  20  80 100
BYV   70  61  74  55 /  70  20  60  90
MKO   73  61  74  48 /  60  20  90  80
MIO   69  60  73  45 /  20  40  80  80
F10   73  61  74  47 /  60  30  90  70
HHW   76  62  76  62 /  80  20  80  90

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...None.
AR...None.
&&

SHORT TERM...20
LONG TERM....20
AVIATION...07
Hazardous weather outlook, Mar 5, 4:48 AM CST, 2 hours 51 minutes before
Hazardous Weather Outlook
National Weather Service Tulsa OK
448 AM CST Thu Mar 5 2026

ARZ001-002-010-011-019-020-029-OKZ049-053>076-061100-
Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK-
Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK-
Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK-
Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK-
Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK-
Washington OK-Washington AR-
448 AM CST Thu Mar 5 2026

This Outlook is for Northwest and West Central Arkansas as well as
much of Eastern Oklahoma.

.DAY ONE...Today and Tonight.
TORNADO.
	RISK...Limited.
	AREA...Northeast Oklahoma.
	ONSET...Evening.

SEVERE THUNDERSTORM.
	RISK...Limited.
	AREA...Eastern Oklahoma.
	ONSET...Primarily evening.

SIGNIFICANT WINDS.
	RISK...Limited.
	AREA...Eastern Oklahoma and Northwest Arkansas.
	ONSET...Mid afternoon through overnight.

DISCUSSION...
Numerous thunderstorms will continue through the morning primarily
southeast of Interstate 44 with a gradual decrease in storm coverage
into the afternoon. An isolated severe storm is possible during the
day with large hail and locally gusty winds possible. Severe storms
are likely to develop this evening across western Oklahoma and spread
into portions of eastern Oklahoma during the evening. These storms
will pose a risk of large hail, locally damaging winds and a limited
tornado threat. The risk of severe weather will gradually diminish as
the storms continue eastward into the early morning hours on Friday.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
Local Spotter Activation May Be Needed.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.
FRIDAY...Severe Thunderstorm and Heavy Rain Potential.
SATURDAY and SUNDAY...No Hazards.
MONDAY...Thunderstorm and High Wind Potential.
TUESDAY...Thunderstorm and Heavy Rain Potential.
WEDNESDAY...High Wind Potential.

EXTENDED DISCUSSION...
Severe weather is likely to develop across the region Friday afternoon
through Friday night. Thunderstorm chances begin to increase Friday
afternoon ahead of a cold front and any storms which do develop could
become severe. Numerous thunderstorms are expected during the evening
as a cold front moves southward into the region. Large hail and locally
damaging winds will be the primary hazards. The tornado risk will increase
with stronger storms Friday afternoon and again with any stronger storm
segments along the advancing cold front Friday night.
The weekend is forecast to remain dry with thunderstorm chances increasing
again early next week. Severe weather potential may also increase again
by Tuesday of next week.

weather.gov/tulsa contains additional information.

In the hours before

Special weather statement, Mar 5, 1:47 AM CST, 5 hours 52 minutes before
Special Weather Statement
National Weather Service Tulsa OK
147 AM CST Thu Mar 5 2026

ARZ019-020-029-050830-
Sebastian AR-Franklin AR-Crawford AR-
147 AM CST Thu Mar 5 2026

...A STRONG THUNDERSTORM WILL IMPACT WEST CENTRAL FRANKLIN...
SOUTHEASTERN CRAWFORD AND NORTHEASTERN SEBASTIAN COUNTIES THROUGH 230
AM CST...

At 146 AM CST, Doppler radar indicated a strong thunderstorm 4 miles
south of Alma, moving east at 35 mph.

HAZARD...Wind gusts up to 40 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects. Minor hail damage to vegetation
         is possible.

Locations in or near the path include...
Alma...                           Mulberry...
Dyer...                           Kibler...
Toney...                          Peter Pender...
Concord...                        Vesta...
Cecil...                          Lonelm...
Cravens...                        Meg...

This includes Interstate 40 in Arkansas between mile markers 15 and
17, and between mile markers 23 and 32.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3535 9425 3547 9426 3558 9388 3533 9388
TIME...MOT...LOC 0746Z 260DEG 31KT 3541 9421

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH
Special weather statement, Mar 5, 2:14 AM CST, 5 hours 25 minutes before
Special Weather Statement
National Weather Service Tulsa OK
214 AM CST Thu Mar 5 2026

ARZ020-050900-
Franklin AR-
214 AM CST Thu Mar 5 2026

...A STRONG THUNDERSTORM WILL IMPACT NORTHERN FRANKLIN COUNTY THROUGH
300 AM CST...

At 213 AM CST, Doppler radar indicated a strong thunderstorm 6 miles
west of Ozark, moving east at 25 mph.

HAZARD...Wind gusts up to 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects. Minor hail damage to vegetation
         is possible.

Locations in or near the path include...
Jethro...                         Toney...
Barnes...                         Redding...
Wiederkehr Village...             Watalula...
Lonelm...                         Taft...
Ozark...                          Cravens...
Paradise...                       Altus...

This includes Interstate 40 in Arkansas between mile markers 26 and
42.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3547 9371 3546 9397 3556 9402 3557 9402
      3572 9370
TIME...MOT...LOC 0813Z 250DEG 23KT 3552 9395

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
Local storm report, Mar 5, 3:15 AM CST, 4 hours 24 minutes before
Preliminary Local Storm Report
National Weather Service Tulsa OK
315 AM CST Thu Mar 5 2026

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0915 PM     Hail             3 S Hiwasse             36.39N 94.33W
03/04/2026  E1.00 Inch       Benton             AR   Public

            Report from mPING: Quarter (1.00 in.).

&&
Special weather statement, Mar 5, 7:29 AM CST, 10 minutes before
Special Weather Statement
National Weather Service Tulsa OK
729 AM CST Thu Mar 5 2026

OKZ049-075-051400-
Latimer OK-Pushmataha OK-
729 AM CST Thu Mar 5 2026

...STRONG THUNDERSTORMS WILL IMPACT NORTHWESTERN PUSHMATAHA AND SOUTH
CENTRAL LATIMER COUNTIES THROUGH 800 AM CST...

At 729 AM CST, Doppler radar indicated strong thunderstorms along a
line extending from 2 miles west of Tuskahoma to 3 miles west of
Stanley to 6 miles northwest of Moyers. Movement was northeast at 50
mph.

HAZARD...Wind gusts up to 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects. Minor hail damage to vegetation
         is possible.

Locations in or near the path include...
Eubanks...                        Clayton Lake State Park...
Stanley...                        Kiamichi...
Dunbar...                         Tuskahoma...
Clayton...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3451 9578 3451 9567 3456 9567 3460 9559
      3460 9552 3462 9551 3474 9519 3456 9514
      3428 9578
TIME...MOT...LOC 1329Z 243DEG 43KT 3463 9531 3453 9553 3439 9572

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH

Mejia

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 4, 6:00 PM CSTSpecial Weather StatementTSALatimer30 min
Mar 4, 6:27 PM CSTSpecial Weather StatementTSAMuskogee33 min
Mar 4, 6:29 PM CSTSevere Thunderstorm WarningTSAHaskell, Muskogee, Sequoyah14 min
Mar 4, 6:43 PM CSTSpecial Weather StatementTSAHaskell32 min
Mar 4, 6:57 PM CSTSpecial Weather StatementTSAAdair, Cherokee48 min
Mar 4, 7:11 PM CSTSpecial Weather StatementTSASequoyah34 min
Mar 4, 7:14 PM CSTSpecial Weather StatementTSAPittsburg31 min
Mar 4, 7:36 PM CSTSpecial Weather StatementTSALatimer24 min
Mar 4, 8:26 PM CSTSpecial Weather StatementTSASequoyah34 min
Mar 4, 9:44 PM CSTSpecial Weather StatementTSAPushmataha31 min
Mar 4, 10:36 PM CSTSpecial Weather StatementTSADelaware24 min
Mar 4, 10:40 PM CSTSpecial Weather StatementTSAPittsburg35 min
Mar 4, 10:53 PM CSTSpecial Weather StatementTSAPushmataha37 min
Mar 4, 11:12 PM CSTSpecial Weather StatementTSAHaskell, McIntosh33 min
Mar 4, 11:37 PM CSTSpecial Weather StatementTSASequoyah23 min
Mar 4, 11:52 PM CSTAreal Flood AdvisoryTSAAdair, Cherokee, Delaware3 hr
Mar 5, 12:56 AM CSTSpecial Weather StatementTSASequoyah34 min
Mar 5, 6:22 AM CSTRiver Flood AdvisoryTSACherokee, Delaware8 hr
Mar 5, 6:41 AM CSTAreal Flood AdvisoryTSALatimer, Pittsburg, Pushmataha4 hr
Mar 5, 7:29 AM CSTSpecial Weather StatementTSAPushmataha31 min
Mar 5, 8:09 AM CSTSpecial Weather StatementTSAPushmataha21 min
Mar 5, 8:37 AM CSTAreal Flood AdvisoryTSALatimer, LeFlore, Pushmataha4 hr
Mar 5, 1:09 PM CSTRiver Flood AdvisoryTSAAdair, Cherokee, Delaware35 hr
Mar 5, 1:09 PM CSTRiver Flood AdvisoryTSACherokee47 hr

Nearby

Flash Flood Warnings in Oklahoma, 2026Every flash flood warning in 2026

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.